# SDR HNAA2013032200152

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,598 hours, 54,133 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 85530026007
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR VERTICAL STABILIZER LOWER HINGE FITTING IS CORRODED.  REPLACED AFT SPAR VERTICAL STAB LOWER HINGE FITTING IAW AMM 20-14-01.
